# SDR SIMA200125102

- Difficulty date: September 8, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 1382
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LBB - FLT 3826 - CREW REPORTED HALF OF THE FORWARD EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED TWO POWER SUPPLY UNITS IAW ATR 72 MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
